# SDR SIMA2023101601003

- Difficulty date: October 1, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 49,025 hours, 31,158 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066547001
- Condition: Corroded
- Location: Frm 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 78 BTWN STGRS 28L-29L CORRODED.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED SHEAR CLIP AT FR 78 BTWN STGRS 28L-29L IAW EMB 170 SRM 51-40-08.
